# SDR FDEA201108243452

- Difficulty date: August 24, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634021
- Condition: Corroded
- Location: Bs 990 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 990 IS CORRODED ON FWD SIDE BETWEEN S29-30L.   CUT OUT DAMAGED SHEAR TIE.   FABRICATED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15 AND INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15.
